# SDR AALA20120126TUL10

- Difficulty date: January 26, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- Aircraft time: 66,437 hours, 18,766 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR IN WHITE STRIPE AREA HAS DENT.  INSTALLED REPAIR DOUBLER PER SRM 52-10-01-2R 7.
